# SDR SCNA20250711254

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 32409
- Aircraft time: 55,178 hours, 26,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER GUARD BAR BEHIND F/O SEAT FELL OUT OF BRACKET WHICH IS ALSO DAMAGED. UPON INSPECTION, FOUND NO DAMAGE TO BRACKET BUT MISSING SCREW IN GUARD BAR - REPLACED MISSING SCREW IAW AMM 20-50-11; A/C OK FOR SERVICE
